Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Itchy scalp, rashes, on forearms, large bump on neck, swollen glands. Cause?

Hi I have an itchy scalp and rash is all over it. The rash is also on the inner part of both my forearms. I have a rather large bump on my neck like a swollen gland but only on my right side. Can you suggest what might be causing this? My doctor was unsure and gave me steroid cream and antihistamines but the itchy rash remains. I'm not sure if I was bitten by an insect
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for writing to us.
Firstly an inflammation of scalp can lead to swelling of neck lymph nodes. Hence you are having a bump on neck. It will resolve spontaneously once the scalp gets back to normal.
Itchy scalp with rash and similar involvement of forearm could be due to seborrheic dermatitis. Use of antifungal shampoo like ketoconazole every alternate day with application of steroid lotion should help you out. Use an oral antihistamine like cetirizine to control itch.
Hope that helped.
Take care
Answered: Thu, 13 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor